Couldn't find what you looking for?

TRY OUR SEARCH!


hi. I’ve been using faslodex for 3 weeks now and I’ve experienced heavy headache and back pain. I’ve never had such a heavy headache so I think this is side effect. Is that possible?. What are faslodexs’ side effects?? Shoud I see my doc for this??? Should he change treatment and replace it with another drug or should I just take some painkillers??? Please, reply asap!!!

Loading...


It is most certain that you’re experiencing drug side effects. Faslodex has many of those including nausea, vomiting, constipation, diarrhea, abdominal pain, headache, back pain, hot flushes, and pharyngitis. You should definitely see your doc and ask him for replacement. Don’t even thing of using painkillers in this state – more drugs in your body will only make it worse for you. It may reduce the pain, but, overall, trust me, you’ll have nothing good. It is quite surprising you’ve waited so long to do something about it – you should’ve reacted much earlier!!

Reply

Loading...